Conflict of interest: none declared.
Arsenicosis from homeopathic medicines: a growing concern
Article first published online: 16 MAR 2006
Clinical and Experimental Dermatology
Volume 31, Issue 3, pages 497–498, May 2006
How to Cite
Prasad, H. R. Y., Malhotra, A. K., Hanna, N., Kochupillai, V., Atri, S. K., Ray, R. and Guglani, B. (2006), Arsenicosis from homeopathic medicines: a growing concern. Clinical and Experimental Dermatology, 31: 497–498. doi: 10.1111/j.1365-2230.2006.02095.x
- Issue published online: 16 MAR 2006
- Article first published online: 16 MAR 2006
- Accepted for publication 21 December 2005
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!